# SDR AALA202307050956

- Difficulty date: June 29, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A320*
- Aircraft serial: 6035
- Aircraft time: 29,404 hours, 11,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M21635
- Condition: Deformed
- Location: R4 Door
- Part time: 5,606 hours, 2,500 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R-4 DOOR SLIDE CONTACTS THE FUSELAGE WHEN OPEN CAUSING THE GUSTLOCK TO BE DIFFICULT TO OPERATE. REMOVED AND REPLACED R4 DOOR SLIDE.
